# SDR ASAA12511415

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,183 hours, 5,143 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 3036C
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 127 hours, 41 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED ON APPROACH.  ACCOMPLISHED QRH PROCEDURE AND LIGHT REMAINED EXTINGUISHED. GROUNDED. DUE TO UNIT HISTORY ENGINEERING REQUESTS REPLACEMENT OF WCHU.  REPLACED RT SIDE WINDOW HEAT CONTROL UNIT.  OPS CHECKED GOOD, REF AMM 30-41-11.
